MathSciNet Relay Station
MathSciNet bibliographic data
MR1415241 60F10 (60K10)
Collamore, Jeffrey F. Hitting probabilities and large deviations. Ann. Probab. 24 (1996), no. 4, 2065–2078.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement